Cookies?
Library Header Image
LSE Research Online LSE Library Services

Beyond Lebesgue and Baire II: bitopology and measure-category duality

Bingham, N. H. and Ostaszewski, A. J. (2010) Beyond Lebesgue and Baire II: bitopology and measure-category duality. Colloquium Mathematicum, 121 (2). pp. 225-238. ISSN 0010-1354

Full text not available from this repository.

Abstract

We re-examine measure-category duality by a bitopological approach, using both the Euclidean and the density topologies of the line. We give a topological result (on convergence of homeomorphisms to the identity) obtaining as a corollary results on infinitary combinatorics due to Kestelman and to Borwein and Ditor. We hence give a unified proof of the measure and category cases of the Uniform Convergence Theorem for slowly varying functions. We also extend results on very slowly varying functions of Ash, Erdős and Rubel.

Item Type: Article
Official URL: http://journals.impan.gov.pl/cm/
Additional Information: © 2010 Institute of Mathematics: Polish Academy of Sciences
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 13 Dec 2010 17:05
URL: http://eprints.lse.ac.uk/30638/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only